MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. N/A; TAP FOR 3.0MM SCREW

GLOBUS MEDICAL, INC. N/A; TAP FOR 3.0MM SCREW
Model Number 6149.1130
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation shows the fracture occurring just above the threaded portion of the tap, where it becomes smooth.No determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that during surgery the tap broke off at the tip and was retained in the patient at c2.

Brand Name
N/A
Common Device Name
TAP FOR 3.0MM SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837709
Report Number3004142400-2023-00168
Device Sequence Number7214961
Product Code LXH
UDI-Device Identifier00193982143466
UDI-Public00193982143466
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6149.1130
Device Lot NumberBTA132BB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight102 KG
Patient EthnicityHispanic